# SDR SWAA2023081487933

- Difficulty date: August 9, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 57,160 hours, 34,183 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE GIRT BAR HANGAR (L/H) LOOSE.<[01] RESECURED L1 DOOR SLIDE GIRT BAR HANGAR (L/H); OPS CK NORMAL REF ARM 51-40-02
